MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE PRECISION MODULE, SENSOR ENABLED (US); COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE PRECISION MODULE, SENSOR ENABLED (US); COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H702470
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
During device preparation, when powered on, sparking was noted.The system was replaced and the procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
One ensite¿ precision¿ link sensor was received into the lab for analysis. inspection of the power inlet connector at the rear of the chassis confirmed the field reported issue as one of the four pins is discolored or blackened.The psu (power supply unit) in use at the time of the reported event was not returned for evaluation.Functional testing was performed to ensure communication and accurate positions were actively tracked within the magnetic acquisition area.All catheter ports and patient reference sensor ports were tested.No error messages or communication drops were displayed during the evaluation period.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.Based on the information provided to abbott and the investigation performed, the root cause of the field reported issue was isolated to an electrical arc at the rear power inlet connector from an undetermined event.

Brand Name
ENSITE PRECISION MODULE, SENSOR ENABLED (US)
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
MDR Report Key12247785
Report Number2184149-2021-00219
Device Sequence Number3112546
Product Code DQK
UDI-Device Identifier05415067024701
UDI-Public05415067024701
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH702470
Device Catalogue NumberH702470
Device Lot Number5862250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1